Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2016, Volume 7, Number 2, Pages 38–49 (Mi emj222)  

This article is cited in 1 scientific paper (total in 2 paper)

On almost binarity in weakly circularly minimal structures

B. Sh. Kulpeshov

Department of Mathematical and Computer Modeling, International Information Technology University, 34A Manas St / 8A Zhandosov St., 050040 Almaty, Kazakhstan

Abstract: We prove that $\aleph_0$-categorical non-$1$-transitive weakly circularly minimal theories of convexity rank $1$ are almost binary.

Keywords and phrases: weak circular minimality, $\aleph_0$-categoricity, convexity rank, orthogonality, binarity.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0830/GF4
This work was supported by Grant of Science Committee of Education and Science Ministry of the Republic of Kazakhstan No. 0830/GF4.


Full text: PDF file (371 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 03C64, 03C35
Received: 12.12.2015
Language:

Citation: B. Sh. Kulpeshov, “On almost binarity in weakly circularly minimal structures”, Eurasian Math. J., 7:2 (2016), 38–49

Citation in format AMSBIB
\Bibitem{Kul16}
\by B.~Sh.~Kulpeshov
\paper On almost binarity in weakly circularly minimal structures
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 2
\pages 38--49
\mathnet{http://mi.mathnet.ru/emj222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391007300003}


Linking options:
  • http://mi.mathnet.ru/eng/emj222
  • http://mi.mathnet.ru/eng/emj/v7/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
    2. D. Yu. Emelyanov, B. Sh. Kulpeshov, S. V. Sudoplatov, “Algebras of binary formulas for compositions of theories”, Algebra and Logic, 59:4 (2020), 295–312  mathnet  crossref  crossref  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:102
    Full text:49
    References:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021